# SDR SWAA2024101637265

- Difficulty date: September 12, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 54,754 hours, 32,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zoen 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FCB AFT BULKHEAD RH SIDE SUPPORT TOP CORNER AT BS 500D; WL194.<[01] FAULT RESOLVED ON FAULT TTG8Q00VUEL8;[02] REPAIRED ON TTG8Q00VUEL8 PER EA 24-153-02618;[03] VERIFIED CORRECTIVE ACTION COMPLETE.
